# SDR DALA2017072505752

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK AT BS 879  HAS A GOUGE IN THE STUD HOLE THAT IS BEYOND LIMITS FINAL DIA OF STUD HOLE AFTER CORROSION REMOVAL IS .875? WHICH IS MAX ALLOWABLE DIA AFTER DAMAGE REMOVAL IS .840.  REMOVED AND REPLACED SECTION OF SEATTRACK AT STA 879-900 LBL45IAW BOEING DRAWING # 143N5481 REV-.
